# SDR 96ZZZM380

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1082
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Contl Module
- Part number: 3251022
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION WITH GEAR HANDLE UP, GEAR WOULD NOT RETRACT.  SHOWED RED INTRANSIT LIGHT AND ALL THREE GREEN LIGHTS.  REPLACED LANDING GEAR CONTROL MODULE.
